# SDR C2XA10CL134

- Difficulty date: August 15, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450864
- Aircraft time: 16,173 hours, 9,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 97562
- Condition: Discharged
- Location: Cabin
- Part time: 8,436 hours, 4,969 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE OVERWING EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE NR 4 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD.
